Positivity

, Volume 22, Issue 1, pp 399–414 | Cite as

Coherent and convex loss-based risk measures for portfolio vectors

Article

Abstract

In this paper, we introduce two new classes of risk measures, named coherent and convex loss-based risk measures for portfolio vectors. These new risk measures can be considered as a multivariate extension of univariate loss-based risk measures introduced by Cont et al. (Stat Risk Model 30:133–167, 2013). Representation results for these new introduced risk measures are provided. The links between convex loss-based risk measures for portfolios and convex risk measures for portfolios introduced by Burgert and Rüschendorf (Insur Math Econ 38:289–297, 2006) or Wei and Hu (Stat Probab Lett 90:114–120, 2014) are stated. Finally, applications to the multi-period coherent and convex loss-based risk measures are addressed.

Keywords

Convex loss-based risk measures Coherent loss-based risk measures Risk measures for portfolio vectors Multi-period risk measures 

Mathematics Subject Classification

91B30 91B32 91B70 

References

  1. 1.
    Artzner, P., Dellbaen, F., Eber, J.M., Heath, D.: Thinking coherently. Risk 10, 68–71 (1997)Google Scholar
  2. 2.
    Artzner, P., Dellbaen, F., Eber, J.M., Heath, D.: Coherent measures of risk. Math. Finance 9(3), 203–228 (1999)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Biagini, S., Frittelli, M.: On continuity properties and dual represenation of convex and monotone functionals on Fréchet lattices, working paper (2006)Google Scholar
  4. 4.
    Burgert, C., Rüschendorf, L.: Consistent risk measures for portfolio vectors. Insur. Math. Econ. 38, 289–297 (2006)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cheridito, P., Li, T.: Risk measures on Orlicz hearts. Math. Finance 19, 189–214 (2009)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Cont, R., Deguest, R., He, X.D.: Loss-based risk measures. Stat. Risk Model. 30, 133–167 (2013)MathSciNetMATHGoogle Scholar
  7. 7.
    Ekeland, I., Schachermayer, W.: Law invariant risk measures on \(L^{\infty }(\mathbf{R}^d)\). Stat. Risk Model. 28(3), 195–225 (2011)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Ekeland, I., Schachermayer, W.: Comonotonic measures of multivariate risks. Math. Finance 22(1), 109–132 (2012)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    EL Karouii, N., Ravanelli, C.: Cash subadditive risk measures and interest rate ambiguity. Math. Finance 19, 561–590 (2009)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Farkas, W., Koch-Medina, P., Munari, C.: Measuring risk with multiple eligible assets. Math. Financ. Econ. 9(1), 3–27 (2015)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Frittelli, M., Rosazza Gianin, E.: Putting order in risk measures. J. Bank. Finance 26, 1473–1486 (2002)CrossRefGoogle Scholar
  12. 12.
    Frittelli, M., Scandolo, G.: Risk measures and capital requirements for processes. Math. Finance 16(4), 589–612 (2006)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Föllmer, H., Schied, A.: Convex measures of risk and trading constrains. Finance Stoch. 6, 429–447 (2002)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Föllmer, H., Schied, A.: Stochastic finance: an introduction in discrete time, 2nd edn. (de Gruyter Studies in Mathematics 27) de Gruyter, Berlin, New York (2004)Google Scholar
  15. 15.
    Hamel, A.H.: A duality theory for set-valued functions I: Fenchel conjugation theory. Set Valued Var. Anal. 17(2), 153–182 (2009)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Hamel, A.H., Heyde, F.: Duality for set-valued measures of risk. SIAM J. Financ Math. 1(1), 66–95 (2010)Google Scholar
  17. 17.
    Hamel, A.H., Heyde, F., Rudloff, B.: Set-valued risk measures for conical market models. Math. Financ. Econ. 5(1), 1–28 (2011)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Hamel, A.H., Rudloff, B., Yankova, M.: Set-valued average value at risk and its computation. Math. Financ. Econ. 7(2), 229–246 (2013)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Jouini, E., Meddeb, M., Touzi, N.: Vector-valued coherent risk measures. Finance Stoch. 8(4), 531–552 (2004)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Labuschagne, C.C.A., Offwood-Le Roux, T.M.: Representations of set-valued risk measures definded on the \(l\)-tensor product of Banach lattices. Positivity 18(3), 619–639 (2014)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Molchanov, I., Cascos, I.: Multivariate risk measures: a constructive approach based on selections. Math. Finance 26(4), 867–900 (2016)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Rüschendorf, L.: Mathematical Risk Analysis. Spring, Berlin (2013)CrossRefMATHGoogle Scholar
  23. 23.
    Wei, L.X., Hu, Y.J.: Coherent and convex risk measures for portfolios with applications. Stat. Probab. Lett. 90, 114–120 (2014)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsWuhan UniversityWuhanPeople’s Republic of China

Personalised recommendations